RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 541–543 (Mi dan39164)  

MATHEMATICS

On algebraic fiberings with arbitrary singularities in the fibers

A. B. Zhizhchenko

Department of Mathematics of the Academy of Sciences of the USSR, Moscow

Full text: PDF file (383 kB)

Bibliographic databases:
UDC: 513.835
Presented: Н. Н. Боголюбов
Received: 30.01.1975

Citation: A. B. Zhizhchenko, “On algebraic fiberings with arbitrary singularities in the fibers”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 541–543

Citation in format AMSBIB
\Bibitem{Zhi75}
\by A.~B.~Zhizhchenko
\paper On algebraic fiberings with arbitrary singularities in the fibers
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 541--543
\mathnet{http://mi.mathnet.ru/dan39164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0429886}
\zmath{https://zbmath.org/?q=an:0331.14005}


Linking options:
  • http://mi.mathnet.ru/eng/dan39164
  • http://mi.mathnet.ru/eng/dan/v223/i3/p541

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020